# SDR CHQA201100143

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 24,919 hours, 20,037 cycles
- Engine: Allsn AE3007A
- Engine time: 22,008 hours, 19,919 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 2531
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 23,125 hours, 20,363 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED A BLEED 2 LEAK MESSAGE IN FLIGHT.  THE AIRCRAFT LANDED IN ORD WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 PRECOOLER LEAKING.  MAINTENANCE REPLACED THE NR 2 PRECOOLER WITH NO FURTHER DEFECTS NOTED.
